# SDR DXTA2024031811226

- Difficulty date: March 16, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N568QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605829
- Aircraft time: 13,618 hours, 10,295 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Binding
- Location: Main
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: DURING CLOSURE OF CABIN DOOR FROM THE INSIDE THE HANDLE IS TOUGH TO GET TO RETURN TO CENTER, THEN BECOMES EXCESSIVILY LOOSE CAUSING AN OVERSHOOT OF THE CENTER POSITION. HANDLE NORMALLY HAS A SELF CENTERING FEEL, THIS ONE DOES NOT.   LUBRICATED THE MAIN DOOR INSIDE HANDLE AND CLEANED EXCESS GREASE AND DIRT OFF OF THE LOCK PINS IAW  AMM 52-10-00 & SPM 20-40-10. OPERATIONAL AND FUNCTIONAL TESTS GOOD.
